Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 110, NWS Birmingham, AL

March 27, 2005Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 27, 2005, 12:39 AM CST for Montgomery County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 12:39 AM CST (06:39 UTC)
Expired
Mar 27, 2005, 1:15 AM CST
In force
36 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Montgomery County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 8:45 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2600 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 270640
SVRBMX
ALC101-270715-
/O.NEW.KBMX.SV.W.0110.050327T0639Z-050327T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA   
  THIS INCLUDES THE CITY OF MONTGOMERY

* UNTIL 115 AM CST

* AT 1239 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SNOWDOUN...OR ABOUT 8 MILES SOUTHWEST OF
  MONTGOMERY...AND MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARTERS HILL.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3238 8641 3210 8639 3217 8604 3246 8625

$$
1 follow-up statement
000 
WWUS54 KBMX 270704
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 AM CST SUN MAR 27 2005

ALC101-270715-
/O.CON.KBMX.SV.W.0110.000000T0000Z-050327T0715Z/
MONTGOMERY AL-
103 AM CST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 115 AM CST FOR
CENTRAL MONTGOMERY COUNTY...

AT 103 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CARTERS HILL...OR ABOUT 13 MILES
SOUTHEAST OF MONTGOMERY...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPRAGUE...PINE LEVEL...MOUNT MEIGS AND MATHEWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST SUNDAY MORNING FOR
ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST
SUNDAY MORNING FOR SOUTHEASTERN ALABAMA.

LAT...LON 3235 8625 3205 8626 3205 8602 3225 8601
      3227 8600 3229 8599 3240 8603

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:37 PM CST, 5 hours 2 minutes earlier.

Area forecast discussion, Mar 26, 7:37 PM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CST SAT MAR 26 2005

.SHORT TERM...SEVERE WEATHER WILL BE WIDESPREAD ACROSS CENTRAL
ALABAMA TONIGHT...AND CONDITIONS WILL CONTINUE TO DETERIORATE.

AT 730 PM CST...SHOWERS AND THUNDERSTORMS EXTENDED ROUGHLY SOUTH
OF A FAYETTE TO ALABASTER TO ROANOKE ACROSS THE FORECAST AREA.
A SEVERE THUNDERSTORM WAS OVER MARENGO COUNTY.  A WARM FRONT
STRETCHED ACROSS THE FORECAST AREA FROM AROUND GEIGER TO
BILLINGSLEY TO AUBURN AND WAS MOVING NORTH.  SURFACE TEMPERATURES
RANGED FROM THE MID 60S IN RAIN COOLED AIR SOUTH TO THE MID 70S
AROUND BIRMINGHAM.  A LARGE CONTRAST IN DEWPOINTS WAS OBSERVED
FROM THE MID 40S NORTH OF THE FRONT TO THE MID 60S SOUTH.

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM CST ROUGHLY FROM DEMOPOLIS
TO LAFAYETTE AND POINTS SOUTH INCLUDING THE MONTGOMERY...AUBURN...
AND TROY AREAS.  A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
THE REST OF THE FORECAST AREA THE INCLUDING BIRMINGHAM...
TUSCALOOSA...AND ANNISTON AREAS UNTIL 9 PM CST.

WHEN THESE WATCHES EXPIRE AT 9 PM CST...A NEW TORNADO WATCH WILL
LIKELY BE ISSUED FOR THE ENTIRE FORECAST AREA.

AS FOR THIS EVENING...THE WARM FRONT AND ASSOCIATED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE NORTHWARD.  SOME OF THE
STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN HAZARDS NORTH OF THE FRONT...AND TORNADOES POSSIBLE ALONG
AND SOUTH OF THE WARM FRONT.  THINK THE DEMOPOLIS...SELMA...
MONTGOMERY...TROY...AND AUBURN AREAS WILL HAVE A HIGHER RISK
FOR TORNADOES WITH THE STRONGEST STORMS THIS EVENING...WHILE
TUSCALOOSA...BIRMINGHAM...AND ANNISTON MAY EXPERIENCE LARGE
HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS.

AFTER MIDNIGHT...WITH INCREASING LOW LEVEL MOISTURE AND WINDS...
MID LEVEL DRYING...AND THE APPROACH OF THE LOW PRESSURE CENTER...
BELIEVE THE RISK FOR TORNADOES WILL INCREASE ALL ACROSS THE
FORECAST AREA.  DAMAGING WIND AND LARGE HAIL WILL STILL BE POSSIBLE.

ON SUNDAY...THE SEVERE WEATHER THREAT MAY DIMINISH A BIT DURING
THE MORNING HOURS BEFORE REFIRING AGAIN DURING THE AFTERNOON AND
EARLY EVENING HOURS ALONG A COLD FRONT AS DAYTIME HEATING AND
SUNSHINE WILL MAKE THE ATMOSPHERE VERY UNSTABLE.  EAST CENTRAL
ALABAMA WILL HAVE THE HIGHEST CHANCE FOR SEVERE THUNDERSTORMS
ON SUNDAY.

PERSONS ACROSS CENTRAL ALABAMA ARE URGED TO TAKE ACTION TO
PROTECT THEMSELVES AND OTHERS FROM SEVERE WEATHER TONIGHT AND SUNDAY.
ALSO...PERSONS SHOULD PAY CLOSE ATTENTION TO THE LATEST FORECASTS
AND UPDATES BY LISTENING TO NOAA WEATHER RADIO OR LOCAL MEDIA
REGARDING THIS SIGNIFICANT WEATHER EVENT.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBS/91
Hazardous weather outlook, Mar 26, 6:27 PM CST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CST SAT MAR 26 2005

ALZ011>015-017>050-280027-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
627 PM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(TONIGHT).

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL
OF CENTRAL ALABAMA TONIGHT.

...SEVERE THUNDERSTORMS WILL BE WIDESPREAD ACROSS CENTRAL
ALABAMA TONIGHT AND POSSIBLY SUNDAY...

THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS WILL MOVE NORTH
AND OVERSPREAD THE ENTIRE FORECAST AREA AHEAD OF A WARM FRONT.
THE STORMS WILL REACH A TUSCALOOSA TO AUBURN LINE AROUND 700
TO 730 PM CST...THE BIRMINGHAM AREA 800 TO 830 PM CST...THEN
A DOUBLE SPRINGS TO ANNISTON LINE AROUND 9 PM CST.  THE MAIN
HAZARD WITH THIS ROUND OF STORMS IS LARGE HAIL...THOUGH DAMAGING
WINDS AND PERHAPS A TORNADO OR TWO ARE POSSIBLE AS WELL.

AFTER 9 PM CST...THE RISK FOR TORNADOES WILL INCREASE ACROSS
CENTRAL ALABAMA...FROM SOUTH TO NORTH...AS LOW LEVEL WINDS AND
MOISTURE INCREASE.  AREAS ALONG AND SOUTH OF A EUTAW TO
MONTGOMERY TO EUFAULA LINE WILL HAVE A HIGHER RISK FOR
TORNADOES AFTER 9 PM CST.  THIS RISK WILL MOVE NORTH AND
REACH THE BIRMINGHAM AND ANNISTON AREAS AFTER MIDNIGHT.
BESIDES TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE AS WELL.

PERSONS ACROSS CENTRAL ALABAMA ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THEMSELVES AND OTHERS...AND LISTEN CLOSELY TO NOAA WEATHER
RADIO OR LOCAL MEDIA FOR FURTHER UPDATES REGARDING THIS SIGNIFICANT
WEATHER EVENT.

.DAYS TWO THROUGH SEVEN...(SUNDAY THROUGH FRIDAY).

SEVERE THUNDERSTORMS WILL LIKELY CONTINUE INTO SUNDAY.

ON SUNDAY...TWO PERIODS OF SEVERE WEATHER ARE EXPECTED...ONE
DURING THE EARLY TO MID MORNING HOURS...FOLLOWED BY ADDITIONAL
STORMS...AS THE AIR DESTABILIZES...DURING THE AFTERNOON.
STORMS DURING THE MORNING HOURS WILL BE MAINLY CONFINED TO
EAST CENTRAL ALABAMA.  THE ENTIRE AREA WILL MAY BE AFFECTED
DURING THE AFTERNOON HOURS.  ALTHOUGH LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS...ISOLATED TORNADOES ARE POSSIBLE
AS WELL.

BEYOND SUNDAY...BY THE END OF THE WORK WEEK...ANOTHER SYSTEM IS
EXPECTED TO BRING ADDITIONAL SHOWERS AND THUNDERSTORMS ON FRIDAY...
WHICH SOME MAY BE STRONG ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE NEEDED TONIGHT AND SUNDAY.

MBS/91

In the hours before

Local storm report, Mar 26, 7:40 PM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

615 PM      TSTM WIND DMG    9 SSE LIVINGSTON        32.45N 88.14W
03/26/2005                   SUMTER             AL   EMERGENCY MNGR
            A FEW TREES DOWN EAST OF THE BELMONT COMMUNITY ON HWY
            28.

615 PM      LIGHTNING        11 SE LIVINGSTON        32.46N 88.06W
03/26/2005                   SUMTER             AL   EMERGENCY MNGR
            WILDFIRE SET OFF BY LIGHTNING STRIKE IN EASTERN SUMTER
            COUNTY NEAR HWY. 80.

&&

NWS-STAFF
Local storm report, Mar 26, 7:45 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

720 PM      HAIL             0 N SWEET WATER         32.11N 87.87W
03/26/2005  0.75             MARENGO            AL   LAW ENFORCEMENT
            PENNY SIZED HAIL BRIEFLY COVERED THE GROUND IN
            SWEETWATER REPORTED BY SOUTH MARENGO RESCUE SQUAD.

&&

NWS-STAFF
Local storm report, Mar 26, 8:52 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             6 ENE GRADY             32.23N 86.01W
03/26/2005  0.75             MONTGOMERY         AL   PUBLIC
            PENNY SIZED HAIL REPORTED ALONG US HWY. 231 SOUTH OF
            PINE LEVEL

0605 PM     HAIL             16 W UNION SPRINGS      32.14N 85.98W
03/26/2005  0.75             BULLOCK            AL   PUBLIC
            PENNY SIZED HAIL REPORTED NEAR SHOPTON.

0618 PM     HAIL             2 N LOWNDESBORO         32.31N 86.61W
03/26/2005  0.88             LOWNDES            AL   PUBLIC
            NICKEL SIZED HAIL REPORTED BY THE PUBLIC.

0627 PM     HAIL             AUTAUGAVILLE            32.43N 86.66W
03/26/2005  0.88             AUTAUGA            AL   PUBLIC
            NICKLE SIZED HAIL NEAR AUTAUGAVILLE.

0823 PM     HAIL             ORRVILLE                32.30N 87.25W
03/26/2005  0.75             DALLAS             AL   TRAINEDSPOTTER
            PENNY SIZED HAIL COVERING THE GROUND.

&&

NWS-STAFF
Local storm report, Mar 26, 9:57 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WIND DMG    BRUNDIDGE               31.72N 85.81W
03/26/2005                   PIKE               AL   EMERGENCY MNGR
            MAJOR ROOF DAMAGE TO BUILDING NEAR BRUNDIDGE

&&

NWS-STAFF
Local storm report, Mar 26, 10:07 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             BRUNDIDGE               31.72N 85.82W
03/26/2005  2.75             PIKE               AL   PUBLIC
            GOLF BALL TO BASEBALL SIZE HAIL REPORTED NEAR BRUNDIDGE

&&

NWS-STAFF
Local storm report, Mar 26, 11:30 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             4 S YORK                32.43N 88.29W
03/26/2005  1.00             SUMTER             AL   EMERGENCY MNGR
            QUARTER SIZE HAIL NEAR SILOAM

&&

NWS-STAFF

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:03 PM CSTSevere Thunderstorm WarningBMXRussell27 min
Mar 26, 6:22 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes38 min
Mar 26, 7:02 PM CSTSevere Thunderstorm WarningBMXMarengo28 min
Mar 26, 7:19 PM CSTTornado WarningBMXMarengo26 min
Mar 26, 7:51 PM CSTSevere Thunderstorm WarningBMXDallas39 min
Mar 26, 8:18 PM CSTTornado WarningBMXDallas27 min
Mar 26, 10:10 PM CSTSevere Thunderstorm WarningBMXSumter50 min
Mar 26, 10:58 PM CSTSevere Thunderstorm WarningBMXSumter47 min
Mar 27, 2:24 AM CSTTornado WarningBMXBarbour36 min
Mar 27, 2:25 AM CSTSevere Thunderstorm WarningBMXRussell35 min
Mar 27, 2:26 AM CSTSevere Thunderstorm WarningBMXDallas34 min
Mar 27, 2:35 AM CSTFlash Flood WarningBMXRussell115 min
Mar 27, 2:45 AM CSTFlash Flood WarningBMXMontgomery2 hr
Mar 27, 3:06 AM CSTTornado WarningBMXMontgomery, Pike24 min
Mar 27, 3:30 AM CSTTornado WarningBMXPike18 min
Mar 27, 3:35 AM CSTSevere Thunderstorm WarningBMXBullock25 min
Mar 27, 3:54 AM CSTFlash Flood WarningBMXBullock2 hr
Mar 27, 4:21 AM CSTSevere Thunderstorm WarningBMXBarbour24 min
Mar 27, 4:24 AM CSTFlash Flood WarningBMXRussell2 hr
Mar 27, 10:41 AM CSTSevere Thunderstorm WarningBMXLowndes19 min
Mar 27, 11:20 AM CSTSevere Thunderstorm WarningBMXAutauga, Elmore40 min
Mar 27, 11:43 AM CSTTornado WarningBMXElmore32 min
Mar 27, 11:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa48 min
Mar 27, 12:14 PM CSTTornado WarningBMXTallapoosa31 min
Mar 27, 12:20 PM CSTTornado WarningBMXChambers40 min
Mar 27, 12:36 PM CSTSevere Thunderstorm WarningBMXDallas24 min
Mar 27, 12:54 PM CSTSevere Thunderstorm WarningBMXAutauga51 min
Mar 27, 2:00 PM CSTSevere Thunderstorm WarningBMXLowndes60 min
Mar 27, 2:16 PM CSTSevere Thunderstorm WarningBMXElmore29 min
Mar 27, 2:26 PM CSTSevere Thunderstorm WarningBMXTallapoosa49 min
Mar 27, 2:26 PM CSTTornado WarningBMXLowndes34 min
Mar 27, 2:34 PM CSTTornado WarningBMXMontgomery41 min
Mar 27, 2:53 PM CSTSevere Thunderstorm WarningBMXLowndes37 min
Mar 27, 2:56 PM CSTTornado WarningBMXElmore, Macon34 min
Mar 27, 3:07 PM CSTTornado WarningBMXLowndes23 min
Mar 27, 3:12 PM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Mar 27, 3:14 PM CSTTornado WarningBMXMontgomery46 min
Mar 27, 3:29 PM CSTSevere Thunderstorm WarningBMXEtowah46 min
Mar 27, 3:49 PM CSTSevere Thunderstorm WarningBMXElmore, Macon41 min
Mar 27, 3:52 PM CSTSevere Thunderstorm WarningBMXPike23 min
Mar 27, 3:58 PM CSTFlash Flood WarningBMXMontgomery2 hr
Mar 27, 3:59 PM CSTSevere Thunderstorm WarningBMXLowndes, Macon, Montgomery31 min
Mar 27, 4:00 PM CSTFlash Flood WarningBMXMacon2 hr
Mar 27, 4:02 PM CSTFlash Flood WarningBMXChambers, Lee, Macon, Tallapoosa118 min
Mar 27, 4:02 PM CSTSevere Thunderstorm WarningBMXTallapoosa28 min
Mar 27, 4:09 PM CSTSevere Thunderstorm WarningBMXBarbour, Bullock36 min
Mar 27, 4:15 PM CSTSevere Thunderstorm WarningBMXCherokee, Etowah30 min
Mar 27, 4:22 PM CSTSevere Thunderstorm WarningBMXLee23 min
Mar 27, 4:28 PM CSTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery32 min
Mar 27, 4:30 PM CSTSevere Thunderstorm WarningBMXChambers45 min
Mar 27, 4:32 PM CSTSevere Thunderstorm WarningBMXRussell28 min
Mar 27, 4:51 PM CSTSevere Thunderstorm WarningBMXMontgomery24 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.